Skip to Content

Can Voltaren Gel cause diahrrea?

Responses (1)

Anonymous 17 Jul 2011

Hello,

Diarrhea is a severe side effect of voltaren Gel, you must seek medical attention asap.-

Side Effects of Voltaren Gel - for the Consumer

Voltaren Gel

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Voltaren Gel:

Mild irritation at the application site.

Seek medical attention right away if any of these SEVERE side effects occur when using Voltaren Gel:
Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent irritation at the application site; severe or persistent stomach pain or nausea; severe vomiting or diarrhea; shortness of breath; sudden or unexplained weight gain; swelling of the hands, legs, or feet; unusual bruising or bleeding; symptoms of liver problems (eg, dark urine, pale stools, persistent loss of appetite, yellowing of the skin or eyes); unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.

https://www.drugs.com/sfx/voltaren-gel-side-effects.html

Get well soon.-

Carole Simpson 17 Jul 2011

Thank you so much for your help - I have stopped using Voltaren and will speak with my doctor Monday. THANK YOU.

Anonymous 17 Jul 2011

You are very welcome.-

The Mad Man 17 Jul 2011

I haven' had any side effects from the oral or get Voltaren. It takes a while for the gel to kick in but it seems to numb the pain when I use it at night. I only usually have to use it twice for the pain to stop, but it gets me through a nights sleep. So far, I like the Volatren gel but I will keep informed on this web site for more info. Thanks all.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions